The Institute of Mathematics and Applications
Institut de recherche
Giovanni
Bazzoni
Publications dans lesquelles il/elle collabore avec Giovanni Bazzoni (3)
2018
-
On locally conformal symplectic manifolds of the first kind
Bulletin des Sciences Mathematiques, Vol. 143, pp. 1-57
2017
-
Locally conformal symplectic nilmanifolds with no locally conformal Kähler metrics
Complex Manifolds, Vol. 4, Núm. 1, pp. 172-178
2016
-
A splitting theorem for compact Vaisman manifolds
Rendiconti del Seminario Matematico